# SDR CALA2024112101225

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 111,523 hours, 14,643 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: L1 Door Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 1L EICAS STATUS #1 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT.DB PSEU 2 (R2) DB PSEU 2 (L2) ITEM DUO WITH LP9918819
